# SDR ASAA2021102536434

- Difficulty date: October 25, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,127 hours, 10,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 OF 5 EMERGENCY LIGHTS ON POWER SUPPLY M1670 INOP. GROUNDED - YES. REMOVED AND REPLACED M1670 BATTERY POWER SUPPLY IAW B737-800 AMM 33-51-06-960-806.OPS CHECK GOOD.
